MathSciNet Relay Station
MathSciNet bibliographic data
MR224476 02.88
Thatcher, J. W.; Wright, J. B. Generalized finite automata theory with an application to a decision problem of second-order logic. Math. Systems Theory 2 1968 57–81.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement